Journal of Mathematics and Statistics

Efficiency of Differential Transformation Method for Genesio System

Jafar Husni Ahmad

DOI : 10.3844/jmssp.2009.93.96

Journal of Mathematics and Statistics

Volume 5, Issue 2

Pages 93-96

Abstract

Problem statement: In this study, a continuous solution for Genesio system was considered using Differential Transformation Method (DTM). Approach: Numerical results were compared to those obtained by the Runge-Kutta method to evaluate the performance of the suggested method. Results: The accuracy of the DTM was tested as the chaotic Genesio system. Conclusion/Recommendations: It was shown that the DTM was robust, accurate and easy to apply and gave analytical solution on each subinterval, which was not possible in the purely numerical method.

Copyright

© 2009 Jafar Husni Ahmad. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.